International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 12, Pages 1943-1950

A Wirsing-type approach to some continued fraction expansion

Gabriela Ileana Sebe

Department of Mathematics I, “Politehnica” University of Bucharest, Splaiul Independentei 313, Bucharest 060042, Romania

Received 29 July 2004; Revised 9 March 2005

Copyright © 2005 Gabriela Ileana Sebe. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Chan (2004) considered a certain continued fraction expansion and the corresponding Gauss-Kuzmin-Lévy problem. A Wirsing-type approach to the Perron-Frobenius operator of the associated transformation under its invariant measure allows us to obtain a near-optimal solution to this problem.